My face completely changed. I no longer have my natural features. The doc injected it between my chin and my jaw, when I smile my high cheekbone disappears, it’s one big round cheek -no contours. This procedure has made me depressed and I even developed body dysmorphia. I can't see myself in the mirror anymore. I just want my pretty smile back and feel confident. If I’m serious I look like a bulldog, if I smile like a clown. Will this thing eventually completely wear off?
7 Months Post Juvederm for Nasolabial Folds and Face Has Completely Changed?
Doctor Answers (7)
Juvederm facial changes
I would strongly suggest that you first seek professional help if you believe you have body dysmorphia. That is very serious and doesn't go away. Please make sure you are looking into the best treatment methods for that. Secondly, Juvederm can be removed, very easily, with hyaluronidase. While you say you still have some left at 7 months, it should be wearing off at this point, but you can have it taken out and return to what you looked like before. Though I still say the body dysmorphia will not go away and needs treatment and professional help.
Unhappy with filler
I agree that treating your emotional needs is important and urge you to seek the right help soon. If dissolving the filler would make you happy, return to the physician and see if any remaining product can be dissolved. I wish you the best.
Dissatisfaction after filler
I'm sorry to hear about your experience. I would recommend consulting a physician that can work to dissolve the product used that caused you to be unhappy. If, in addition, you continue to feel depressed, it would be very beneficial for you to consult a mental health provider. If the depression is severe or you feel suicidal, please tell someone/your provider ASAP. I wish you the best.
You might also like...
Juvederm effects easily reversible/removable
One of the nice features of a hyaluronic acid filler is that if there is any part of the filler in your face that you do not like, it can be easily dissolved with hyaluronidase which is injected into the unwanted area and dissolved the hyaluronic acid filler. I am surprised that this effect is still so prominent at 7 months.
Juvederm in the nasolabial folds
Juvederm is completely reversible and temporary, so it cannot cause permanent changes in the face. If the filler is placed incorrectly, it can take longer than the typical 6 months to dissolve. Since it is affecting your mood and quality of life, I would seek an experienced injector to dissolve the filler with hyaluronidase. The filler is usually gone within 24-48 hours, although a second treatment can occasionally be necessary.
this filler is completely reversible. Im not sure why you waited for so long. I would recommend you please seek advice from the doctor who injected it into your face and have them dissolve it if you don't like it. its easy takes 2 mins.
Body Dysmorphic disorder
I am sorry to hear about your issues.
How much did you have injected? At 7 months, the Juvederm should be wearing off, nearly completely, in fact. If you want it completely gone, you can have hylaurinadase (Wydase) injected into the area, and it will completely get rid of the residual, so you don't even have to wait.
Now to the point. The Body Dysmorphic Disorder is a serious problem I would strongly urge you to avoid any cosmetic surgery in the future, or at least tell the doctor about your episode so that precautions can be made to minimize your risk of psychological problems. You might also want to seek counseling. One of the hallmarks of this condition is that YOU see things that the rest of the world does not, and they are magnified to you. YOU will torture yourself, and this is real to you. Please get help so you don't need to suffer.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.